PDA

View Full Version : Worried about Marilyn :(



Rhonda D. Matzker
April 22nd, 2013, 03:30 PM
I went up this weekend to help Marilyn with your grandbabies and you can tell she doesn't feel good. Along with not being able to breathe real well right now, and the rash, and the toe, and all of her other medical issues, she has developed some major shaking issues. They best way to describe out bad it is would be to say that if she tried to eat soup, she couldn't because she couldn't keep it on the spoon. I think they have her on entirely to much steroids.

Please lift our beloved auntiemern up in your prayers that she gets to feeling better and the darn doctors figure out something.

Rhonda

mom4him
April 22nd, 2013, 04:31 PM
UGH! Have you talked to her children about the possibility of the over dose of Steroids? If you haven't and can, please do. Many years ago my oldest sister had gotten to where she simply didn't make much sense. I talked to her almost every day trying to figure it out. Finally keyed in that they had started her on a new anti depressant. Talking to her didn't help so I called her daughter. She called the Dr and they took her off immediately. It was less than a week after she was off that she was her old self. Many times Dr. don't put together all the meds that a patient is on and so many will interact badly with one another.
Praying for her and all else involved.

HandsOffItsMine
April 22nd, 2013, 04:50 PM
I've been keeping in touch with Marilyn through FB and know that the steroids are giving her a really hard time along with her regular meds.

Prayers and healing light heading her way plus may her doctor find a better balance of meds to help her battle her health issues.

Marilyn, you need to get better and stronger - we have some partying to do in October! Virgin Margaritas on me! lol

Huggers, Ruby and Don

Jean Sewing Machine
April 22nd, 2013, 05:20 PM
I went up this weekend to help Marilyn with your grandbabies and you can tell she doesn't feel good. Along with not being able to breathe real well right now, and the rash, and the toe, and all of her other medical issues, she has developed some major shaking issues. They best way to describe out bad it is would be to say that if she tried to eat soup, she couldn't because she couldn't keep it on the spoon. I think they have her on entirely to much steroids.

Please lift our beloved auntiemern up in your prayers that she gets to feeling better and the darn doctors figure out something.

RhondaThank you for letting us know what's going on. She is certainly in our prayers.

K. McEuen
April 22nd, 2013, 05:27 PM
Steroids are nasty things even though they help with some illnesses. The side effects are horrible. We all know that Marilyn does too much instead of resting, like she should.

Iris Girl
April 22nd, 2013, 05:41 PM
prayers and wishes for her well being and the correct balance of meds to get her better. Miss her and her posts. ((((hugs)))))

ilive2craft2
April 22nd, 2013, 06:31 PM
Prayers being said-those steroids are nasty things! Thanks for updating us, I have been worried about her. Lisa

Kaytessa
April 22nd, 2013, 07:24 PM
Praying for the doctors to find out what is causing this, to fix it and may Marilyn be completely healed today!

Sandy Navas
April 22nd, 2013, 07:49 PM
Thanks, Rhonda. I've been missing her. Saying prayers - and hope someone get that DR on the stick and lets him know how she's reacting. Hugs to both of you!!

Madeforyouinma11
April 22nd, 2013, 07:56 PM
Hope things can get straightened out quick. Sending good thoughts and prayers that they do and that she feels better sooner than later.

shannonsaulter
April 22nd, 2013, 09:57 PM
TY for the update and prayers are said!

WendyI
April 22nd, 2013, 11:19 PM
I've been wondering where she was and worried...I know she wasn't feeling well. That sounds like a lot of steroid issues to me as well. My mom has COPD and I know when they up her doses she can get pretty bad shaking. I hope she can get the doc to reduce it. Does she use a nebulizer at home? I know with my asthma it was advised that I get one...I only have issues when I have a cold though so I just go to the clinic if it's really bad. Does she normally have breathing issues?

I'm sorry to hear she's still under the weather. Marilyn, I sure hope you are on the mend soon!

rebeccas-sewing
April 23rd, 2013, 05:59 AM
Very worrisome, Rhonda. We'll keep her in our prayers.

Bubby
April 23rd, 2013, 06:17 AM
Marilyn, I'm praying for you, Sweetie. I know how the steroids are making you feel. There are so many side effects to them and non of them good. I pray you're getting better and breathing easier....I'm very concerned about you....Hugs, Barb

mamaquilt
April 23rd, 2013, 06:21 AM
thinking of Marilyn and hope she'll be better soon and that the doctors find the real problem soon. keep my fingers crossed.

Suzette
April 23rd, 2013, 08:30 AM
Steroids, like most meds, are a blessing and a curse. I'm keeping this dear lady in my thoughts and prayers.

SallyO'Sews
April 23rd, 2013, 11:42 AM
Thanks for this, Rhonda. I'll continue to pray for Marilyn; please continue to update us!

Evilynn
April 23rd, 2013, 12:28 PM
Thank you Rhonda. I am worried, too, about our Marilyn. I was in fact thinking of her today when I was in town and wondering how she is. I hope she will heal up quickly. Steroids are, as someone said already, a blessing and a curse at the same time. I hope someone looks into this and figures something out! We need our Marilyn!!!

GuitarGramma
April 23rd, 2013, 12:31 PM
Thank you for the update, Rhonda. Marilyn will be in my prayers.

Tanya D
April 23rd, 2013, 04:12 PM
Marilyn will be in my thoughts and prayers.

nana margaret
April 23rd, 2013, 05:15 PM
My good wishes are for her and hope she soon starts to feel better.

lilmouse
April 24th, 2013, 04:57 AM
Will keep her in prayer and thanks for letting us know!

Mpyles
April 24th, 2013, 07:03 AM
18 years ago my hubby was put on steroids for a kidney problem. He was given entirely too much for too long! It launched him into diabetes before he prolly would have gotten it, it also caused him in the end to hear voices and have hallucinations. please urge her or someone to call her doctor. You can't quit steroids cold turkey. It was a very dark time in our life and I would not wish that on anyone.

I will keep Marilyn in my prayers!!

Granny Judy
April 24th, 2013, 07:21 AM
Marilyn is and continues to be in my thoughts and prayers. Any Update??

CrazyMtnLady
April 24th, 2013, 07:32 AM
She is in my prayers everyday. She does so much good for those little ones that I prayer every day that God gives her a special blessing. I will pray that he touches her with his healing love.

MayinJerset
April 24th, 2013, 09:10 AM
Hope all our prayers are answered and that she's doing better ASAP.